# SDR DALA2020120303957

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM +Y1292 AT LEVEL OF FR 16 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1292 AT LEVEL OF FR 16 AT FWD GALLEY AREA.  OK FOR SERVICE.
